Characteristic polynomial patterns in difference sets of matrices
Artikel i vetenskaplig tidskrift, 2016

We show that for every subset E of positive density in the set of integer square-matrices with zero traces, there exists an integer k >= 1 such that the set of characteristic polynomials of matrices in E - E contains the set of all characteristic polynomials of integer matrices with zero traces and entries divisible by k. Our theorem is derived from results by Benoist-Quint on measure rigidity for actions on homogeneous spaces.

Författare

Michael Björklund

Göteborgs universitet

Chalmers, Matematiska vetenskaper, Matematik

A. Fish

The University of Sydney

Bulletin of the London Mathematical Society

0024-6093 (ISSN) 1469-2120 (eISSN)

Vol. 48 2 300-308

Ämneskategorier

Matematik

DOI

10.1112/blms/bdw008